Exponential decay of the solutions for nonlinear multiharmonic equations
作者: Yinbin DengLingyu Jin
作者单位: 1Department of Mathematics, Huazhong Normal University, Wuhan, Hubei 430079, PR China
刊名: Nonlinear Analysis, 2007, Vol.69 (7), pp.1953-1965
来源数据库: Elsevier Journal
DOI: 10.1016/j.na.2007.07.036
关键词: Multiharmonic equationsExponential decayFundamental solutions
英文摘要: Abstract(#br)The purpose of this paper is to establish the exponential decay properties of the solutions for the nonlinear multiharmonic equation { ( − Δ ) K u + a ( x ) u = g ( x , u ) , u ∈ H K ( R N ) ⋂ C 2 K ( R N ) , where the condition u ∈ H K ( R N ) plays the role of a boundary value condition.
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:

×
关键词翻译
关键词翻译
  • decay 腐败
  • nonlinear 非线性的